# SDR JJBA20250326029

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 41,401 hours, 28,970 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01184
- Condition: Inoperative
- Part time: 22,417 hours, 16,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT OVER PRESSURIZING ON CLIMB OUT. REMOVED AND REPLACED DIGITAL CONTROLLER AND ELECTROPNEUMATIC OUTFLOW VALVE. OPS CHECK FAIL IN AUTO MODE. MANUAL MODE OPS CHECK SAT. DIGITAL CONTROLLER - PN: 92185A010200 SN 00125 TOTAL TIME: 3043.10 TOTAL CYCLES: 2734 TIME SINCE INSTALL: 2334.51
